# SDR CA020325002

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9443019112
- Condition: Failed
- Location: Stab Trim
- Component: Horizontal Stab, 527401202
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REURNED FROM FLIGHT,LANDED AND WAS TAXIING TO HANGER WHEN HE TRIED TO CENTER HIS HORIZONTAL STAB. TRIM.,USING PILOT'SSWITCH ON CONTROL COLUMN. SELECTING "UP" TRIM,THE INDICATOR SHOWED NO MOVEMENT.SO HE USED THE CO'PILOTS SWITCH AND STAB WAS ABLE TO CENTER. INVESTIGATION REVEALED THAT THE PILOTS STAB TRIM SWITCH HAD NO CONTINUITY WHEN SELECTED TO THE "UP" POSITION,AN INTERNAL MALFUNCTION.A NEW SWITCH WAS INSTALLED AND SYSTEM FUNCTIONAL TESTS WERE NORMAL.
